Fentanyl and hair loss

Common Questions and Answers about Fentanyl and hair loss

actiq

About 6 weeks ago i started experiencing EXTREME fatigue, loss of appetite and headache which were constant. I was supposed to replace my patch every 48 hrs. I started noticing that I was getting exremely jittery, nauseaus and sweating after having the patch on for only 35 hrs or so. My life since has been total hell. I feel like this medicine has stolen my spirit. I am not myself. I am very irritable and grumpy. Everyone around me has noticed the change.
So it may be now that your pain is more controlled on the Fentanyl you are less stressed and eating better. Stress can alone can cause weight loss, for varying reasons. Additionally certain medications seem to change our metabolism. As we say so often on this site we all react differently .... and what may cause me to gain weight may not cause the same in you... and vise versa. I'd take a look at your Caloric intake. and your activity levels. Do they differ since you have been on Fentanyl?
I thought they were from the combination of the Fentanyl and the oxycodone, but now I'm thinking it's just the Fentanyl. Anyone else have these issues?
It was so much fun this morning to get up and put on a top that FITS and have a REALLY cute hairstyle and GOOD color and hair that looks shiny instead of a dull brown and gray. LOVING TODAY!!! Thanks to EVERYONE and as soon as I get back on a cane I will let you all know. That will mean we are ALMOST back to normal!!! BUT WITHOUT the pain!!! EVERYTHING has been worth losing the pain from the LOOSE hip joint - there is NONE of that pain left!!!!
noticeable change in personality, legs and arms feel like lead, chest heavy, more pain, memory loss, hair loss and this is WHILE on it. i could go on and on.
I am taking steps to lose weight, going to the gym when I can, but I also have arthritis in my hips, diabetes and high blood pressure, for which I'm taking tons of medications, including Fentanyl and co-codamol for pain relief, so I do have a problem getting there sometimes..and I have depression too, which doesn't help my motivation. Hope somebody can help, thanks in advance..Michele.
I, TOO, found it by Googling about the Fentanyl Patches that I use. SOOOO happy that I GOOGLED that day!! Best of Luck and God Bless you...
a lot harder to abuse than a bottle of pills! The patch contains fentanyl, and at 25 ug/h, is a relatively low dose. It can be taken concurrently with the methadone. After using the patch, just continue on your current methadone dose. ps the patches come in boxes of 5, but the pharmacy can break open a box...meaning the doctor can prescribe 1 at a time.
Coming on here and helping everyone so soon after your loss!! Please know, I'm keeping you and your family in my prayers. I lost my mom nearly four years ago, and it still hurts like it was yesterday. I'm glad for her that her suffering is over but we all miss her like crazy.
I started losing weight when I stopped my normal eating habits when this condition began and the anxiety started. Could the extreme stress, anxiety and depression be causing digestion problems and weight loss?
I've noticed some extra facial hair popping up within the last year or so and also some unusual hair loss. Just recently, my hair line has been getting finer and more recessed. I have my next appointment with my doctor on later this month. I am wondering what her final diagnosis is. I am really concerned with the weight gain as my mother who hasn't seen me since 8 months looked like she was about to cry because I've gained so much weight and I walk oddly on my right side.
Took it off Monday morning. My doc was great and game me a million Oxys to get off the Fentanyl. One of my main fears is this strange violent "twitch" , it just lasts a second, but it's scaring me, maybe I have something wrong with my brain? Also, I have a weird rash on my face and hand, a low grade fever and a sore throat. I did go to a walk-in clinic and they gave me a creme to put on my face and hands.
Had other tests, all normal-MRI+CT of head, EMG, blood tests for Lyme, Celiac, Myeloma, upper GI series, chest, back+left leg xrays, saw rheumatologist who suggested Fibromyalgia, neurologist who said could be B12, but didn't want LP or MRI of spine, and that B12 shouldn't cause such weight loss, check for cancers. My dr thinks possibly MS, and says wait and repeat MRI in 3 mnths. Have only gained 2 lbs, still extremely faint when standing up, and still wake up with pain in left leg.
Please let me know if anyone at all has gone off this demon patch of fentanyl. I really do not know what to expect and and trying sooo hard to hold onto hope that this will end !!!
TO: Cleveland Clinic Specialist Team - for Comment 1st MVA 1988 - fracture cervical chip failed, severe tissue tears neck, lumbar, L shoulder. 3mo hospital - full Somi brace, rigid collar 6mo+. 9mo off work.1993 fusion C3-C6, breathing stopped post-op. [eventually 1995 Spinal Unit did reconstructive CT, showed fusion failure, marked opacity, upper screws out - surgery at time too risky.
She was a person, who desperately needed something in her life that she couldnt find anywhere else and the drugs were her friend. Im so sorry for your loss, as i am still grieving over the loss of my husband- he died of cancer 8 months ago. Grief is grief. Maybe reading some of these posts and getting some answers will give you a look into what she may have been feeling. And its usually shame that causes a person to hide it - oh so well. Im sure you've helped quite a few by posting this.
1st MVA 1988 - fracture cervical chip failed, severe tissue tears neck, lumbar, L shoulder. 3mo hospital - full Somi brace, rigid collar 6mo+. 9mo off work.1993 fusion C3-C6, breathing stopped post-op. [eventually 1995 Spinal Unit did reconstructive CT, showed fusion failure, marked opacity, upper screws out - surgery at time too risky.
i also had my thyroid checked because of all the symptoms PLUS hair loss (lots and lots of hair loss) of course they said that is fine. funny how doctors prescribe fentanyl so easily, yet are totally unaware of how it can effect some people and even more naive how to get you off of it. my dr actually thinks she is putting me back on it after the summer because my pulse and blood pressure caused by pain and not helped by blood pressure meds.
My biggest problem was that my riding helmets were too loose on my bald head and my head got sweaty if I put a wig on under them. BTW, my hair was ash brown and curly and came in white and nearly straight. I love it! I didn't lose my eyebrows and lashes till after chemo was over, but they came back in pretty quickly in their original color. It's a bizarre experience, this cancer thing, isn't it?
Please come in and make yourself Comfy!
Morning Lovelies, Welcome to part 34! Please come on in and make yourself at home. It can be done!
Hi Tramadol Warriors, Welcome to Part 12! We're so happy to see you! Come on in and get comfy.
Hi Tramadol Warriors! Welcome to Part 53. This thread is full of helpful and kind people who want to help you get off this terrible drug. Please snuggle in and make yourself comfy. I know you can do it!
I was the one to question the mis-diagnosis, because of all the rashes i was getting, and then the hair loss , like you. I was diagnosed with MS for 12 years, and only this year found out it wasnt. Dont give up, remember knowledge is power. If you want to post your symptoms and any labs, tests, or scan results, i will have a look through, and maybe i might be able to she a bit off light, or uide you on what to do next.
Good Evening Tramadol Warriors! Welcome. Please come on in. You are most welcome to snuggle in and make yourself cozy & comfortable. It can be a rough ride. But better with friends. All are welcome!
I went to my GP complaning of no sense of smell, saw a surgeon and surgery was recomended, I was given a prescription for Prednisone, a steroid, this gave me some sense of smell, and here's the but, I had the operation and still could not smell, so more Prednisone, well the upshot is that the steroids have caused my Osteo-Necrosis, this is when the heads of the long bones die, so have now had core decompression on one hip and the other totally replaced. Oxycontin.
I tried to shower and couldn't even lift my arms to wash my hair. I felt like I was walking through mud.. I am feeling that way again and I know how discouraging it is. It does come back a little every day. Keep taking vitamins and eating as healthy as possible. The more you do the more it comes back. Hang in there.
This is the place to be if you want off Tramadol ... you'll get support here. We're so glad you found us!
The Endocrinologists tried putting me on multiple diuretics, but each and every one of them caused me to literally stop urinating. I'm at a loss about where to turn & I'm about at the end of my rope. This has been going on for two straight years & the pain from all this fluid - on top of the Dercum's pain - is so intense that I literally am confined to bed.
I just don't want to make excuses for myself, but I am familiar with the time-released morphine meds, the immediate release morphine, vicodin and norco (both hydrocodone), oxycodone, dilaudid, tramadol, methadone, codine and fentanyl. Most were not obtained through a doctor (just the Norco and the vicodin).
MedHelp Health Answers